MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower and higher than expected vitros ammonia (amon) results were obtained from a single level of non-vitros biorad quality control (qc) fluid and a single level of non-vitros mas qc fluid processed using two different lots of vitros chemistry products amon slides on a vitros xt 7600 integrated system.Vitros amon slide lot 1019-0266-5909: biorad lot 54470 (level 2) vitros amon results of 106.4, 119.1, and 129.2 umol/l versus the expected result of 88.0 umol/l vitros amon slide lot 1020-0267-8605: mas lot aa2604 (level 2) vitros amon result of 109.5 umol/l versus the expected result of 143.5 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower and higher than expected vitros amon results were obtained when processing non-patient control fluids.No results were reported out of the laboratory.The customer claimed that patient results were not impacted by this issue.There has been no reported allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower and higher than expected vitros ammonia (amon) results were obtained from a single level of non-vitros biorad quality control (qc) fluid and a single level of non-vitros mas qc fluid processed using two different lots of vitros chemistry products amon slides on a vitros xt 7600 integrated system.The assignable cause of the lower than expected vitros amon result is an instrument issue related to ammonia contamination of the microslide incubator.The cause of the ammonia contamination was not determined.The results of multiple vitros amon within run precision tests were not within expectations.An ortho field engineer (fe) traveled to the customer site to perform thorough cleaning of the microslide incubator, replaced wear pads, replaced the cm/rt evaporation caps, verified subsystem adjustments, and performed correction factors.Following service actions, the results of a vitros amon within-run precision test were within ortho acceptable guidelines, indicating that service actions performed by the ortho fe had resolved the issue.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23316314
Report Number1319681-2025-00050
Device Sequence Number4838472
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown